Proceedings of the Japan Academy

Factorizations and fundamental solutions for differential operators of elliptic-hyperbolic type

Hitoshi Kumano-Go

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 52, Number 9 (1976), 480-483.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518210

Digital Object Identifier
doi:10.3792/pja/1195518210

Mathematical Reviews number (MathSciNet)
MR0481602

Zentralblatt MATH identifier
0374.35031

Subjects
Primary: 35M05

Citation

Kumano-Go, Hitoshi. Factorizations and fundamental solutions for differential operators of elliptic-hyperbolic type. Proc. Japan Acad. 52 (1976), no. 9, 480--483. doi:10.3792/pja/1195518210. https://projecteuclid.org/euclid.pja/1195518210


Export citation

References

  • [1] J. Chazarain: Operateurs hyperboliques a caracteristiques de multiplicity constante. Ann. Inst. Fourier, Grenoble, 24(1), 173-202 (1974).
  • [2] J. Chazarain: Propagation des singularity pour une classe d'operateurs a caracteristiques multiples et resobulite locale. Ann. Inst. Fourier, Grenoble, 24(1), 203-223 (1974).
  • [3] H. Flaschka and G. Strang: The correctness of the Cauchy problem. Advances in Math., 6, 347-379 (1971).
  • [4] H. Kumano-go: Pseudo-Differential Operators. Iwanami Shoten, Tokyo (1974) (in Japanese).
  • [5] H. Kumano-go: A calculus of Fourier integral operators on Rn and the fundamental solutions for an operator of hyperbolic type. Comm. in Partial Differential Equations, 1, 1-44 (1976).
  • [6] H. Kumano-go: Fundamental solutions for operators of regularly hyperbolic type (to appear).
  • [7] S. Mizohata and Y. Ohya: Sur la condition de E. E. Levi concernant des equations hyperboliques. Publ. Res. Inst. Math. Sci., Ser., A4, 511-526 (1968/9).
  • [8] L. Nirenberg: Lectures on Linear Partial Differential Equations. Regional Conference Series in Math., No. 17, A. M. S., Providence, R.I. (1973).
  • [9] K. Shinkai: On symbols of fundamental solutions of parabolic systems. Proc. Japan Acad., 50, 337-341 (1974).
  • [10] M. E. Taylor: Reflection of singularities of solutions to systems of differential equations. Comm. Pure Appl. Math., 28, 457-478 (1975).
  • [11] C. Tsutsumi: The fundamental solution for a degenerate parabolic pseudo-differential operator. Proc. Japan Acad., 50, 11-15 (1974).